# SDR VNAA2012100800003

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 21,119 hours, 21,550 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Defective
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT FUSELAGE ANTI-ICE DUCT WARNING MESSAGE EN ROUTE.  CREW LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED RIGHT LOOP (HEAT SENSING ELEMENT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
